# SDR SWAA2022081120971

- Difficulty date: June 20, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON L/H HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.9 LOCATED 9 INCHES FROM THE FRONT SPAR. CRACK LENGTH IS .8 INCHES / [01] REQUEST NDI TO MARK ENDS OF CRACK;[02] HFEC INSPECTED STAB SKIN AT CRACK PER 737NDT PART 6 51-00-00 PROCEDURE 23. CRACK RUNS FORE AND AFT ALONG OUTBD RIB CHORD LINE AND IS .8 INCHES LONG. ENDS OF CRACK MARKED IN RED INK.;[03] ACCESSED FASTENERS IN REPAIR AREA AND CUT OUT DAMAGED IAW SRM 55-10-01-2R-11STEP 4B (2);[04] REQUEST HFEC AT SHIN CUT OUT AREA FOR CRACK FREE ON L/H HORIZONTAL LOWER SKIN PER SRM 55-10-01-2R-11 STEP 4 D-A;[05] VERIFIED CORRECTIVE ACTION 3;[06] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. TOOL N500 IS000450 02/2023;[07] FABRICATED REPAIR -1 DOUBLER 2024-T3 .080 LOT# 1436239-1 ; -2 FILLER 2024-T3 .063 LOT# 1466518-1 ; AN APPLIED CHEMICAL CONVERSION COATING PER SRM55-10-01-2R-11 STEP 4 G-M; OK TO APPLY PRIMER;[08] VERIFIED ITEM 7 CORRECTIVE ACTIONS.  OK TO APPLY PRIMER.;[09] APPLIED PRIMER AT REPAIR PARTS IAW SRM 55-10-01-2R-11 STEP 4N(1);(2) AND (3) OK TO INSTALL REPAIR PARTS;[10] VERIFIED CORRECTIVE ACTION #9  OK TO INSTALL REPAIR PARTS GIVEN VERIFIED MEASUREMENT TABLE;[11] INSTALLED COUNTERSINK REPAIR WASHERS ; INSTALLED REPAIR PARTS ; APPLIED SEALANT AROUND THE EDGES IAW SRM 55-10-01-2R-11 ; STEP 4 P; P(1);Q; APPLIED A FINISH PAINT TO REPAIR AREA IAW SRM 55-10-01-2R-11; STEP 4 R
